|Affects of steroid use when patient has Hep C
Jul 15, 2009
Will taking oral steroids cause Hep C viral load to increase again after treatment?
Response from Dr. McGovern
I would not recommend steroids during HCV therapy, because it can lead to increased virus in the bloodstream. However, if you have already been treated and cured of hepatitis C infection, this should not be an issue.
treatment of increased ALT after 4 yrs of therapy with combination INF and ribavarin
Risk of infection
- Can U Get HIV From Blowjob From A Prostitute?
- Fever After Anal Sex Bottom Worried I Have HIV
- Red Spots After Masturbation Worried I Have HIV
- Sore On Mouth After Getting Scratched Worried I Have HIV
- White Bumps On Penis After Licking Anus Worried I Have HIV
- Can You Get Genital Warts When Giving Oral Sex?
This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.
Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.